# SDR CALA2018020200459

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 1,806 hours, 175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ALERTED COCKPIT THAT  THE EMERGENCY EXIT LIGHTS ILLUMINATED FOR A MINUTE.   CYCLED AIRCRAFT POWER, OP TEST EMERGENCY LIGHT SWITCH IN THE FLIGHT DECK, OP CHECKED GOOD.
